Kodai Mathematical Journal

Linear Weingarten submanifolds immersed in a space form

Henrique Fernandes De Lima, Fábio Reis Dos Santos, Jogli Gidel Da Silva Araújo, and Marco Antonio Lázaro Velásquez

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we deal with complete linear Weingarten submanifolds $M^n$ immersed with parallel normalized mean curvature vector field in a Riemannian space form $\mathbf{Q}_c^{n+p}$ of constant sectional curvature $c$. Under an appropriated restriction on the norm of the traceless part of the second fundamental form, we show that such a submanifold $M^n$ must be either totally umbilical or isometric to a Clifford torus, if $c = 1$, a circular cylinder, if $c = 0$, or a hyperbolic cylinder, if $c = −1$. We point out that our results are natural generalizations of those ones obtained in [2] and [6].

Article information

Source
Kodai Math. J., Volume 40, Number 2 (2017), 214-228.

Dates
First available in Project Euclid: 12 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1499846595

Digital Object Identifier
doi:10.2996/kmj/1499846595

Mathematical Reviews number (MathSciNet)
MR3680559

Zentralblatt MATH identifier
1372.53060

Citation

De Lima, Henrique Fernandes; Dos Santos, Fábio Reis; Da Silva Araújo, Jogli Gidel; Velásquez, Marco Antonio Lázaro. Linear Weingarten submanifolds immersed in a space form. Kodai Math. J. 40 (2017), no. 2, 214--228. doi:10.2996/kmj/1499846595. https://projecteuclid.org/euclid.kmj/1499846595


Export citation